MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TRIGL; TRIGLYCERIDE TEST SYSTEM

ROCHE DIAGNOSTICS TRIGL; TRIGLYCERIDE TEST SYSTEM
Model Number TRIGL
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The calibration data trace showed multiple failed calibrations flagged with a standard error from (b)(6) 2023.When the error occurs, the prior calibration remains in effect.The qc data recovery was acceptable on the day of the event.A reagent issue could be ruled out because calibration and controls were acceptable.The alarm trace showed multiple abnormal probe-sucking errors.The customer changed the cuvettes and ran qc successfully.Precision studies were performed for multiple parameters and precision was acceptable for all except triglycerides.The field service engineer cleaned the probes.Special washes were checked and all were found to be installed.Precision studies and controls run after the service actions were ok.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable trigl triglycerides results for 2 patient samples on a cobas 6000 c501 module.For patient 1, the initial trigl result was 508.9 mg/dl.The repeat result was 292.9 mg/dl.For patient 2, the initial trigl result was 581.2 mg/dl.The repeat result was 157.0 mg/dl.No questionable results were reported outside of the laboratory.The analyzer serial number is (b)(4).
 
Additional Manufacturer Narrative
The investigation did not identify a product problem.The investigation found that the root cause of the event was consistent with pre-analytical handling issues.

Brand Name
TRIGL
Common Device Name
TRIGLYCERIDE TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16645960
Report Number1823260-2023-01013
Device Sequence Number17484673
Product Code CDT
UDI-Device Identifier04015630918393
UDI-Public04015630918393
Combination Product (Y/N)N
Initial Reporter CountryGR
PMA/510(K) Number
K873049
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2023
Device Model NumberTRIGL
Device Catalogue Number20767107322
Device Lot Number64844301
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2023
Supplement Date Received by Manufacturer04/04/2023
Initial Report FDA Received Date03/30/2023
Supplement Report FDA Received Date04/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown